# SDR 99UAL900418

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Condition: Broken
- Location: Lt Hyd Sys
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED DEN UNDER AMBER ALERT DUE TO LOSS OF LEFT HYDRAULIC SYSTEM.  *S/D*  ENGINE DRIVEN PUMP SHAFT SHEARED.  POSSIBLE BEARING FAILURE.  REPLACED PUMP.
